# SDR R61A2020123100945

- Difficulty date: December 8, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 43,885 hours, 27,456 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Part number: 17086668403
- Condition: Corroded
- Location: Waste Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND WASTE SERVICE DOOR INT AND EXT SKIN CORROSION.  REPLACED SERVICE DOOR PN 170-86668-403, IAW AMM 20-10-01, FOR DETAILS OF WORK PERFORMED SEE AAR NRC 45000827-1000-0005.  AC REMAINS IN YQG FOR COMPLETION.
